# SDR SIMA973493

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0262
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Zee Member
- Part number: S5367800821002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, MAINTENANCE DISCOVERED THE RIGHT AFT ZEE MEMBER BETWEEN FRAME 39 AND FRAME 41 CORRODED OUT OF LIMITS.  MAINTENANCE REMOVED AND INSTALLED NEW ZEE MEMBER IAW SRM 51-25-02.  AICRAFT REURNED TO SERVICE.  (X)
